# SDR AWXA9700444

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C344836
- Condition: Corroded
- Location: Nr 7 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RT WING, NR 7 FLAP CARRIAGE SPINDLE HAS PITTING CORROSION (C57-306-04 PT 2 OF 2).  REMOVED AND REPLACED FLAP CARRIAGE PER OHM 27-51-44.
